Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: ?
Life Threatening? No
Write-up: Consciousness disturbed; Consciousness clouding; tachycardia; cough; itching; This is a spontaneous report from a contactable physician received from the Regulatory Authority. Regulatory authority report number is v21111814. The patient was a 49-year and 8-month-old female. Body temperature before vaccination was not provided. The patient had relevant medical history of Asthma. On 04Jun2021 around 10:00 (the day of vaccination), the patient received the first dose of bnt162b2 (COMIRNATY, Solution for injection, Lot number unknown, Expiration date unknown) via an unspecified route of administration as a single dose for COVID-19 immunization. Event terms were reported as itching, cough, tachycardia and Consciousness disturbed. Event onset date was reported as 04Jun2021. The course of the event was as follows: On 04Jun2021 at 10:05 (5 minutes after the vaccination), the patient experienced itching. On 04Jun2021 at 10:10 (10 minutes after the vaccination), the patient experienced cough. On 04Jun2021 at 10:15 (15 minutes after the vaccination), the patient experienced tachycardia and administered EPIPEN. On 04Jun2021 at 10:30 (30 minutes after the vaccination), the patient''s symptoms didn''t improved and administered EPIPEN, and experienced Consciousness clouding, so she was sent to this hospital. On 04Jun2021 (the same day after the vaccination), the outcome of the event was recovered. The reporting physician classified the event as non-serious and assessed that the event was related to bnt162b2. There was no other possible cause of the event such as any other diseases. The reporting physician commented as follows: I thought that it was the allergic reaction of COVID-19 vaccination. And not the Anaphylaxis.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166